# SDR M7K2007F00002

- Difficulty date: July 26, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N806MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3833
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Casting
- Condition: Cracked
- Location: Tailboom
- Part time: 2,903 hours
- Component: Tailboom, Urocop
- Component part number: 350A23006000151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 500 HOUR INSPECTION IT WAS DISCOVERED THAT THE CASTING AT THE AFT MOST POSITION OF THE TAILBOOM, WHICH IS THE ATTACHMENT POINT FOR THE FENESTRON (DUCTED FAN TAIL ROTOR) HAD SEVERAL CRACKS EXCEEDING 1.5 INCHES RADIATING FROM ONE POINT AT THE 3:00 POSITION WITH TAILBOOM VIEWED FROM THE REAR.  THIS CRACKING COULD ONLY BE VIEWED EASILY WITH THE HORIZONTAL STABILIZER REMOVED.  THIS WAS DETERMINED BY THE OEM TO BE A NON FIELD REPAIRABLE DEFECT AND SERVICEABLE TAILBOOM ASSEMBLY HAS BEEN ORDERED AND WE WILL REPLACE THE DEFECTIVE TAILBOOM WHEN IT ARRIVES IAW THE MANUFACTURERS INSTRUCTIONS AND TECHNICAL REPRESENTATIVE’S SUPERVISION.   IT DID NOT APPEAR THAT A CATASTROPHIC FAILURE WAS IMMINENT.  (K)
